MAUDE Adverse Event Report: ZIMVIE US CORP LLC OSSEOTITE® TAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC OSSEOTITE® TAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT
Catalog Number NT3211
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that a part of the implant at tooth site #13 was fractured and patient went to the clinic with the piece in their hand.The apical part that remained at place was removed on a posterior surgery.Only the connection half of the implant was returned.Patient experienced pain.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) nt3211, (osseotite® tapered implant 3.25 x 11.5mm) for evaluation.Ups shipment (b)(4) has been lost in transit.A claim has been placed.If ups locates the shipment, the complaint will be re-opened and updated accordingly.Dhr review was completed for the subject lot number 2020100638.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020100638 for similar events, and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : fracture : implant¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction could not be verified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® TAPERED IMPLANT 3.25 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23714874
Report Number0001038806-2025-03546
Device Sequence Number8909942
Product Code DZE
UDI-Device Identifier00844868011972
UDI-Public(01)00844868011972(17)251118(10)2020100638
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/18/2025
Device Catalogue NumberNT3211
Device Lot Number2020100638
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexUnknown
Patient EthnicityNon Hispanic